Undefinable ordinals and the rank hierarchy
Fundamenta Mathematicae, Tome 99 (1978) no. 1, pp. 11-13
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_99_1_11_13,
author = {John Lake},
title = {Undefinable ordinals and the rank hierarchy},
journal = {Fundamenta Mathematicae},
pages = {11--13},
year = {1978},
volume = {99},
number = {1},
doi = {10.4064/fm-99-1-11-13},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-99-1-11-13/}
}
John Lake. Undefinable ordinals and the rank hierarchy. Fundamenta Mathematicae, Tome 99 (1978) no. 1, pp. 11-13. doi: 10.4064/fm-99-1-11-13
Cité par Sources :